MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false reactive alinity s anti-hcv on (b)(6) 2023 and provided the following data: sample id (b)(6) was initial reactive and repeat reactive (no objective values provided.) confirmatory testing with nat was performed and the customer reported that the confirmatory results were negative.Customer stated that they have sent sample out to a reference lab.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported false reactive alinity s anti-hcv on (b)(6) 2023 and provided the following data: sample id (b)(6) was initial reactive and repeat reactive (no objective values provided.) confirmatory testing with nat was performed and the customer reported that the confirmatory results were negative.Customer stated that they have sent sample out to a reference lab.There was no reported impact to patient management.Update: additional information received: the customer reported that sample 04816440665 was resulted as hcv pcr negative on (b)(6) 2023.The sample was sent out for additional testing, which generated positive hcv result (eia method) on (b)(6) 2023.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any potential non-conformances, non-conformances, or deviations with the complaint lot.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.The ticket trending review did not identify any trends.The overall performance of the alinity s anti-hcv reagent was reviewed using field data from customers.A review of field data for the overall performance of lot 54315be00 indicated the product was performing within product requirements.Labeling was reviewed and was found to address the customer reported issue.Based on the results of the investigation, alinity s anti-hcv reagent lot 54315be00 met performance specifications and no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported false reactive alinity s anti-hcv on(b)(6)2023 and provided the following data: sample id (b)(6)was initial reactive and repeat reactive (no objective values provided.) confirmatory testing with nat was performed and the customer reported that the confirmatory results were negative.Customer stated that they have sent sample out to a reference lab.There was no reported impact to patient management.Update: additional information received: the customer reported that sample (b)(6)was resulted as hcv pcr negative on (b)(6)2023.The sample was sent out for additional testing, which generated positive hcv result (eia method) on (b)(6)2023.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18422906
Report Number3002809144-2023-00507
Device Sequence Number7867257
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BL 125677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2024
Device Catalogue Number06P04-60
Device Lot Number54315BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/02/2024
02/02/2024
Initial Report FDA Received Date12/30/2023
Supplement Report FDA Received Date01/11/2024
02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown